Pennsylvania, 2011

Hail and Damaging Winds in Pennsylvania, August 1, 2011

August 1, 2011 · NWS CTP · 15 events in 8 counties and zones

A cold front triggered severe thunderstorms which produced several reports of large hail and damaging winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$45,000
Crop damage
None recorded
Events
15

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CTP wrote it up.

A cold front triggered severe thunderstorms which produced several reports of large hail and damaging winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before the first event at Aug 1, 12:40 PM EST, 55 minutes earlier.

Area forecast discussion, Aug 1, 12:40 PM EST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
140 PM EDT MON AUG 1 2011

.SYNOPSIS...
A COLD FRONT OVER SOUTHERN ONTARIO WILL MOVE SOUTHEAST AND PUSH
THROUGH CENTRAL PENNSYLVANIA LATER THIS AFTERNOON AND EVENING. HIGH
PRESSURE WILL PROVIDE FAIR AND DRY WEATHER ON TUESDAY. A VIGOROUS
UPPER LEVEL DISTURBANCE WILL CREST THE SOUTH-CENTRAL U.S. RIDGE AND
DIVE THROUGH THE GREAT LAKES INTO THE NORTHERN MID ATLANTIC STATES
BY LATE TUESDAY NIGHT OR EARLY WEDNESDAY MORNING. A LARGE AREA
OF HIGH PRESSURE WILL SLIDE EAST FROM THE GREAT LAKES TO NEW YORK
STATE...BRINGING CLEARING SKIES AND DRY CONDITIONS FOR WEDNESDAY
NIGHT INTO FRIDAY MORNING. UNSETTLED WEATHER MAY RETURN FOR LATER
FRIDAY AND SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
RADAR SHOWS CONVECTION STARTING TO POP. CELLS ARE GROWING FAST IN
THE HIGH CAPE AIR...BUT ORGANIZATION MAY BE HARD TO COME BY GIVEN
WEAK SHEAR PROFILES.

MID LEVEL LAPSE RATES ARE ALREADY STEEP AND WITH GOOD INSOLATION
WE SHOULD SEE DEEP LAYER INSTABILITY CONTINUE TO INCREASE. WATER
VAPOR IMAGES SHOW A WELL DEFINED SHORTWAVE DIVING SE OUT OF THE
CENTRAL GR LAKES WHICH ALL MODELS USE TO FIRE UP SOME IMPRESSIVE
CONVECTION THIS AFTERNOON. HIGH RES ARW RUN SHOWS ACTIVITY
INCREASING RAPIDLY AFTER 18Z. THE THREAT FOR STRONG GUSTY WINDS
AND LARGE HAIL WILL BE ON THE INCREASE AS CONVECTION FIRES AND
INTENSIFIES.

THE FRONTAL BOUNDARY WILL PUSH S/E AND EXIT PA LATE TNT..AS HIGH
PRES BUILDS EWD FROM THE OH VLY. ISOLD SHOWERS/TSTMS MAY LINGER
LATE THIS EVEN/EARLY TNT OVR THE SCNTRL MTNS/LWR SUSQ VLY BEFORE
DISSIPATING ALL TOGETHER AFT MIDNIGHT. CLEARING SKIES AND RESIDUAL
MSTR FROM SPOTTY CONVECTIVE RAINS MAY LEAD TO FOG FORMATION TWD
DAYBREAK TUE.

&&

.SHORT TERM /TUESDAY/...
TUESDAY SHUD BE TRANQUIL AND MILD AS WEAK HIGH PRESSURE BUILDS
BACK IN. THE DAY WILL START OUT SUNNY AND RATHER COOL ACROSS THE
NORTH. SUNRISE TEMPS WILL BE IN THE MID 50S ACROSS THE NRN
MTNS...AND VARY FORM THE UPPER 50S TO MID 60S ELSEWHERE BEFORE
TOPPING OUT IN THE 80S IN MOST AREAS. SERN ZONES WILL PROBABLY
NUDGE 90 WITH MODERATE HUMIDITY STATE WIDE.

CLOUDS WILL LIKLEY INCREASE LATER IN THE DAY AS THE EFFECTS OF THE
NEXT UPSTREAM SYSTEM BEGIN TO INFLUENCE THE AREA.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
A POTENT SHORTWAVE...AND GRADUALLY STRENGTHENING SFC LOW WILL BE
CRESTING THE SOMEWHAT FLAT CENTRAL U.S. UPPER RIDGE...AND RACING
SE AND TWD THE REGION TUESDAY NIGHT/WEDNESDAY. IMPRESSIVE WIND
ENERGY ASSOCIATED WITH THIS SYSTEM...AND WARMER MOIST AIR SURGING
EAST FROM THE OHIO VALLEY WILL RESULT IN WAVES OF STRONG
ISENTROPIC LIFT WITHIN THE 300-310K THETA CHANNEL. PERIODS OF
NEARLY +4 ST DEVIATION 850 MB WESTERLY WIND AND CORRESPONDING
MOISTURE FLUX RIDING UP AND OVER THE ALLEGHENY PLATEAU OF WRN PENN
AND THE LAUREL HIGHLANDS WILL LEAD TO LOCALLY HEAVY RAIN...BETWEEN
0.75 AND 1.2 INCHES.

NAM/SREF SOLUTIONS ARE FURTHER NE WITH THE TRACK OF THE SFC/UPPER
VORT MAX LATE TUESDAY NIGHT/WED...WHILE TH GFS/GEFS ARE BOTH NOTABLY
FURTHER TO THE SW WITH THE TRACK OF THE FEATURE.

INCREASING...AND STRONGLY VEERING WINDS IN THE LOWEST SEVERAL KFT
AGL /WITH 60KTS OCCUPYING MUCH OF THE 925-850MB LAYER/ COULD PRODUCE
SOME OF THE HIGHEST HELICITY WE'VE SEEN HERE IN CENTRAL PA OUTSIDE
OF THE REMNANTS OF TROPICAL SYSTEMS. THE NOSE OF A 90KT UPPER JET
WILL RIDE SE ACROSS THE GREAT LAKES AND HELP TO ENHANCE LARGE SCALE
LIFT OF THE INCREASINGLY UNSTABLE AIRMASS ADVECTING EAST FROM THE
OHIO VALLEY.

EXPECT A DECENT LIGHT SHOW FROM THE LIGHTNING OVERNIGHT TUESDAY
NIGHT...AS TSRA RACE SE AND POSSIBLY GEL INTO A LARGE/PROGRESSIVE
MCS THAT WILL BRING A SOAKING LATE TUESDAY NIGHT/EARLY WED MORNING
RAIN. BEST CHC FOR SVR TSRA OVERNIGHT TUESDAY NIGHT WILL BE FROM
WARREN COUNTY...SE TWD KDUJ WHERE PWATS WILL CLIMB TO ABOVE 2.0
INCHES. THE MOST LIKELY AREA FOR MORE WIDESPREAD...MDT TO HVY
OVERRUNNING PRECIP WITH EMBEDDED THUNDER WILL BE ACROSS THE NE HALF
OF PENN.

SFC LOW TRACKS SOUTHEASTWARD AND LIKELY MOVES OVER SOME PORTION OF
THE CWA DURING THE MIDDAY/AFTERNOON HOURS OF WEDNESDAY. CHCS FOR
SHOWERS AND THUNDERSTORMS WILL BECOME CONCENTRATED MAINLY ACROSS THE
SERN HALF OF THE STATE AFTER 18Z WEDNESDAY. ENERGY/HELICITY INDICES
WILL BE IN THE RANGE OF 2.5-3.5 M2/S2 ACROSS THE LOWER SUSQ VALLEY
LATE WED AFTERNOON...AND THE PRIMARY SEVERE WEATHER WILL BECOME
FOCUSED THERE.

A RIDGE OF HIGH PRESSURE OVER THE GREAT LAKES WILL SINK SOUTH INTO
THE REGION...AND BRING FAIR AND DRY WEATHER ALONG WITH A 10 T0 20KT
NORTH TO NW BREEZE FOR LATER WEDNESDAY NIGHT THROUGH EARLY FRIDAY.

INCREASING/RETURN SOUTH TO SOUTHWEST FLOW OF LLVL MOISTURE WILL
ADVECT INTO THE REGION FRIDAY AND FRIDAY NIGHT... ACCOMPANIED BY
PERIODS TSRA. VERY HEAVY RAIN IS POSSIBLE AS SFC DEWPOINTS CLIMB
INTO THE LOWER 70S AND PWATS SURGE TO AOA 2 INCHES.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
CONVECTION WILL CONTINUE TO BUILD ACROSS THE REGION AS A COLD
FRONT SLIDES SOUTH THROUGH THE REST OF THIS AFTERNOON. MVFR AND
BRIEF IFR CONDITIONS ARE POSSIBLE AS TSRA/SHRA INCREASE IN
COVERAGE... ESPECIALLY IN THE NORTHERN HALF OF THE STATE. THE
CONVECTION WILL DIE OFF OVERNIGHT...LEAVING RESIDUAL MOISTURE THAT
MAY CAUSE PATCHY FOG AND MVFR CONDITIONS THROUGH EARLY TUESDAY
MORNING. VFR CONDITIONS ARE EXPECTED TUESDAY AS HIGH PRESSURE
BUILDS INTO THE AREA.

OUTLOOK...
TUE...MVFR POSSIBLE EARLY...THEN VFR. NO SIG WX.
WED...MVFR/IFR AS TSRA MOVE IN FROM THE NW.
THU-FRI...VFR. NO SIG WX.

&&

.CLIMATE...
JULY 2011 TIES AS THE THIRD WARMEST JULY ON RECORD AT HARRISBURG.
JULY 2011 RANKED AS THE 6TH WARMEST JULY ON RECORD AT WILLIAMSPORT.
SEE CLMMDT/CLMIPT/PNSCTP FOR MORE INFORMATION.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE
NEAR TERM...LA CORTE
SHORT TERM...LA CORTE
LONG TERM...LAMBERT/GARTNER
AVIATION...COLBERT
CLIMATE...
Hazardous weather outlook, Aug 1, 9:39 AM EST, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1039 AM EDT MON AUG 1 2011

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-021445-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
1039 AM EDT MON AUG 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A POTENT UPPER AIR DISTURBANCE WILL TRACK SOUTHEAST ACROSS THE
GREAT LAKES AND INTO PENNSYLVANIA LATE TUESDAY NIGHT AND
WEDNESDAY. LOCALLY SEVERE THUNDERSTORMS AND HEAVY RAIN WILL BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 1, 12:20 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
120 PM EDT MON AUG 1 2011

PAZ012-041-045-046-011745-
NORTHERN CLINTON PA-NORTHERN LYCOMING PA-SOUTHERN CLINTON PA-
SOUTHERN LYCOMING PA-
120 PM EDT MON AUG 1 2011

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CLINTON AND
SOUTHWESTERN LYCOMING COUNTIES...

AT 116 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAMMAL...MOVING
SOUTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR WATERVILLE AROUND 130 PM AND
SALLADASBURG AROUND 140 PM.

THIS WILL IMPACT I-80 NEAR MILE MARKER 190.

LAT...LON 4121 7702 4105 7722 4133 7759 4146 7742

FORECASTER: LA CORTE
Special weather statement, Aug 1, 12:37 PM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
137 PM EDT MON AUG 1 2011

PAZ041-046-011800-
NORTHERN LYCOMING PA-SOUTHERN LYCOMING PA-
137 PM EDT MON AUG 1 2011

...A STRONG THUNDERSTORM WILL AFFECT EASTERN LYCOMING COUNTY...

AT 135 PM EDT...A STRONG THUNDERSTORM WAS NEAR LOYALSOCKVILLE...
MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR LOYALSOCKVILLE AROUND 150 PM AND
MONTOURSVILLE AROUND 200 PM.

THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 10 AND 26.

LAT...LON 4124 7665 4117 7679 4116 7688 4114 7690
      4114 7692 4140 7712 4150 7692

FORECASTER: LA CORTE
Special weather statement, Aug 1, 12:45 PM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
145 PM EDT MON AUG 1 2011

PAZ004-011830-
WARREN PA-
145 PM EDT MON AUG 1 2011

...A STRONG THUNDERSTORM WILL AFFECT WARREN COUNTY...

AT 143 PM EDT...A STRONG THUNDERSTORM WAS NEAR COLUMBUS...MOVING
SOUTHEAST AT 20 MPH. THIS STORM MAY CONTAIN SMALL HAIL AND GUSTY
WINDS.

THIS STORM WILL BE NEAR SPRING CREEK AROUND 150 PM...LOTTSVILLE
AROUND 200 PM...GARLAND AROUND 210 PM...YOUNGSVILLE AROUND 220 PM AND
CHAPMAN STATE PARK AROUND 230 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62.

LAT...LON 4187 7909 4165 7925 4183 7962 4197 7962
      4200 7961 4200 7950

FORECASTER: LA CORTE
Special weather statement, Aug 1, 12:55 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
155 PM EDT MON AUG 1 2011

PAZ006-012-011845-
NORTHERN CLINTON PA-POTTER PA-
155 PM EDT MON AUG 1 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CLINTON AND
SOUTHERN POTTER COUNTIES...

AT 151 PM EDT...A STRONG THUNDERSTORM WAS NEAR AUSTIN...MOVING
SOUTHEAST AT 20 MPH.

THIS STORM WILL PRODUCE PENNY SIZE HAIL. THIS STORM WILL BE NEAR
WHARTON AROUND 200 PM...CHERRY SPRINGS STATE PARK AROUND 210 PM...
CROSS FORK AROUND 230 PM AND OLE BULL STATE PARK AROUND 240 PM.

LAT...LON 4157 7760 4146 7760 4134 7773 4163 7815
      4177 7800

FORECASTER: LA CORTE
Special weather statement, Aug 1, 1:19 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
219 PM EDT MON AUG 1 2011

PAZ037-041-042-046-049-051>053-011845-
COLUMBIA PA-MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-
SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-UNION PA-
219 PM EDT MON AUG 1 2011

...STRONG THUNDERSTORMS WILL AFFECT LYCOMING...NORTHEASTERN
UNION...NORTHWESTERN COLUMBIA...NORTHWESTERN MONTOUR...NORTHWESTERN
NORTHUMBERLAND...SOUTHERN TIOGA AND SULLIVAN COUNTIES...

AT 216 PM EDT...RADAR SHOWED AN AREA OF STRONG THUNDERSTORMS OVER
PORTIONS OF THE MIDDLE SUSQUEHANNA VALLEY. THE STORMS ARE MOVING
SOUTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 198 AND 217...I-180 BETWEEN MILE MARKERS 1
AND 29.

LAT...LON 4139 7627 4093 7686 4114 7724 4120 7729
      4124 7737 4149 7761 4155 7760 4160 7686
      4154 7621

FORECASTER: LA CORTE

The radar

The Binghamton radar (KBGM), 98 km away, was scanning. The volume nearest the first event began at 18:36 UTC.

Open the radar archive at this moment

Event by event

9 thunderstorm wind, 6 hail. Local standard time, as filed.

Hail, Sullivan

When
August 1, 1:35 PM EST
Where
Sullivan County, 1.48 mi SSE of Laporte
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
41.400, -76.490

Golf ball-sized hail reported at just south of Laporte on US 220.

Hail, Sullivan

When
August 1, 1:37 PM EST
Where
Sullivan County, 0.52 mi E of Laporte
Measured
1 in hail
Reported by
COOP Observer
Coordinates
41.420, -76.490

Quarter-sized hail (1 inch diameter) was reported in Laporte by the COOP observer.

Thunderstorm Wind, Cumberland

When
August 1, 1:54 PM EST
Where
Cumberland County, 2.04 mi NNE of Springville
Measured
60 kt (69 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
40.195, -77.110

Thunderstorm winds knocked down trees and tore the roof off a barn along Trindle Road near Boyer Road.

Hail, Clinton

When
August 1, 2:04 PM EST
Where
Clinton County, 1 mi SSE of Woolrich
Measured
1 in hail
Reported by
State Official
Coordinates
41.187, -77.373

Quarter-sized hail (1 inch diameter) was reported near Woolrich.

Hail, York

When
August 1, 2:15 PM EST
Where
York County, 0.53 mi E of Siddonsburg
Measured
1 in hail
Reported by
Public
Coordinates
40.150, -76.960

Quarter-sized (1 inch diameter) hail was reported in Siddonsburg.

Hail, Clinton

When
August 1, 2:15 PM EST
Where
Clinton County, Mc Elhattan
Measured
1 in hail
Reported by
State Official
Coordinates
41.170, -77.370

Quarter-size hail (1 inch diameter) was reported in McElhattan.

Hail, Lycoming

When
August 1, 2:20 PM EST
Where
Lycoming County, Jersey Shr
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.200, -77.270

Quarter-sized hail (1 inch diameter) was reported in Jersey Shore.

Thunderstorm Wind, Schuylkill

When
August 1, 2:50 PM EST
Where
Schuylkill County, 0.69 mi N of Valley View
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
40.660, -76.530

Thunderstorm winds estimated near 60 mph knocked down numerous trees near Valley View.

Thunderstorm Wind, Schuylkill

When
August 1, 3:10 PM EST
Where
Schuylkill County, 0.87 mi SE of Paradise
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
40.560, -76.370

Thunderstorm winds estimated near 60 mph knocked down trees near Pine Grove.

Thunderstorm Wind, Schuylkill

When
August 1, 3:20 PM EST
Where
Schuylkill County, 0.52 mi E of Palo Alto
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
40.680, -76.170

Thunderstorm winds estimated near 60 mph knocked down several trees near Pottsville.

Thunderstorm Wind, Clinton

When
August 1, 3:25 PM EST
Where
Clinton County, 0.52 mi E of Mill Hall
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
41.100, -77.490

Thunderstorm winds estimated near 60 mph knocked down trees at Camelot Estates in Mill Hall. One tree fell on a house causing minor damage.

Thunderstorm Wind, Clinton

When
August 1, 3:30 PM EST
Where
Clinton County, 0.52 mi E of Mill Hall
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
41.100, -77.490

Thunderstorm winds estimated near 60 mph knocked down several trees in and around the Mill Hall area.

Thunderstorm Wind, Dauphin

When
August 1, 5:20 PM EST
Where
Dauphin County, Enhaut
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
40.230, -76.830

Thunderstorm winds estimated near 60 mph knocked down several trees in Steelton.

Thunderstorm Wind, Lebanon

When
August 1, 5:20 PM EST
Where
Lebanon County, 0.69 mi N of Sunset
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
40.380, -76.420

Thunderstorm winds estimated near 60 mph knocked down several trees just north of Lebanon city. The downed trees closed PA 343 between East Kercher Avenue and Kochenderfer Road.

Thunderstorm Wind, Cumberland

When
August 1, 6:10 PM EST
Where
Cumberland County, 0.87 mi NW of West Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
40.210, -77.330

Thunderstorm winds estimated near 60 mph knocked down several trees near Newville.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2011Every state in 2011This day in weather historyWarnings in Pennsylvania, August 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 318348, 318349, 318354, 318352, 318350, 318353, 318351, 318355, 318356, 318358, 318360, 318361, 318362, 318363, 318364.